# SDR USAA2013121600017

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 42,036 hours, 17,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT LAVATORY D INOPERATIVE.  REPLACED THE EMERGENCY LIGHT AT LAVATORY D IAW MM 33-51-19, OPERATIONS NORMAL.
